Jump to content

My doc may put me on a med given to Parkinson's patients OR


mngirl
 Share

Recommended Posts

He said that he needs to give it some thought and research this weekend. He said that he doesn't take it lightly to prescribe either of these meds.

I told him that this past week and brought back my vision issues, but they are worse for some reason. I am getting to the point of blacking out. RIght now everything just totally blurred and I can make out a shape, no detail. I am so afraid that this is going to happen while driving. He said that this is another autonomic problem rearing its head. Add that to the dizzies, and not eating (and if I do it is only sweets and salts)...I am starting to build up a good list of things that are not fuctioning very well.

I am not sure which Parkinson's med he was thinking about, I wish I would have asked and written it down. Things is is that he said that this tends to cause dizziness in patients. And he hesitated beccause he thinks that it my make my dizziness 100 worse, definitley not what I need at this point.

I feel like all we are doing is treating the side effects and not the problem...I am not sure that is even possible. I did come across a study that I am going to inquire about. It is about Tests to Evaluate Primary Chronic Autonomic Failure. I am not sure if I fit into this anywhere, but I am going to have my doc look at it. I've got to try something.

He backed off my prednisone (from 10mg twice a day to just 10MG in the a.m.) So far I think that I need to put it back to where it was. I think that is why the dizzies hav gotten worse. I feel completely wiped about at 6 p.m. too. I stopped the Zyprexa and started back on the Lunesta. We have decided that we need to find 3 sleeping meds and will work and rotate them every 3 days so my body doesn't have time to adjust to it and make it not work. My body LOVES to find ways to get emds not to work. It is doing such a good job that we are to the end of a lot of med lists - and guess what - insurance doesn't want to cover those meds! Go figure. I have to say that I am a little glad to be off the Zyprexa - I have been eatin (which was good), but eating sugar and salt - bad. I have gained about 10 of the 16lbs back, but it has all been to wating the crap - not good weight to be adding back. This is one reason we stopped it. Hopefully it stop the cravings for the sugar.

So...there is life. We are going to talk on Monday to see which med I am going to go on. If the visions tuff continues I think that he is also thinking about another MRI since it has been a year since the last one. Just to make sure that there is nothing there. I was a little concerned when he said Parkinsons because I have relly developed the tremors lately too...hoping that was just due to the Zyprexa. I have been off that for a coupld of days now and the tremors are actually worse...withdrawl? It's not like I was taking a bunch of it 5 mg at night - then went down to 2.5 mg and now nothing. How long should it take to get out of your system?

SO many questions, no answers....I'll let you know what he says on Monday. Thanks for listening...

~Lisa

Link to comment
Share on other sites

Hi,

I hope your doc(s) find the perfect treatment for you. You mentioned how your doc is just treating the symptoms of your POTS, isn't that what most treatment options are, treating the symptoms.? That is what I always thought, not 100% sure though. :( I know how annoying the blurred vision is, the only thing that helps with mine is time. Hope your feeling better in no time!

Goodluck on your appointment Monday, keep us updated on how you are doing.

Jacquie

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...